BibTeX record journals/join/LinCHTH09

download as .bib file

@article{DBLP:journals/join/LinCHTH09,
  author    = {Cheng{-}Kuan Lin and
               Chien{-}Ping Chang and
               Tung{-}Yang Ho and
               Jimmy J. M. Tan and
               Lih{-}Hsing Hsu},
  title     = {A New Isomorphic Definition of the Crossed Cube and its Spanning Connectivity},
  journal   = {Journal of Interconnection Networks},
  volume    = {10},
  number    = {1-2},
  pages     = {149--166},
  year      = {2009},
  url       = {https://doi.org/10.1142/S0219265909002480},
  doi       = {10.1142/S0219265909002480},
  timestamp = {Sun, 28 May 2017 13:25:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/join/LinCHTH09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier